MENTOR TEXAS MENTOR SMOOTH ROUND HIGH PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Model Number |
3503190 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Deformity/ Disfigurement (2360); Wrinkling (2613)
| Date of Event |
06/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: na.(b)(4).
Event or Problem Description
It was reported that a (b)(6)-year old caucasian female patient, who's undergone primary breast augmentation with two 190cc mentor smooth round high profile saline breast prostheses, suffered bilateral breast rippling, with the left side significantly smaller and has decreased in size, post-procedure.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This medwatch form is for the left breast prosthesis.